# SDR SWAA2013041915040

- Difficulty date: March 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 507945299
- Part serial: 001134
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER LINER CUTOUT CRACKED.  REPAIRED PANEL PER EA.
